Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 33, NWS Fort Worth, TX

May 8, 2015Cooke County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 8, 2015, 9:34 PM CDT for Cooke County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2015, 9:34 PM CDT (02:34 UTC)
Expired
May 9, 2015, 12:30 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Cooke County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 139 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1762 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1762 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
2.1
Supercell composite
12.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

357 
WGUS54 KFWD 090234
FFWFWD
TXC097-090530-
/O.NEW.KFWD.FF.W.0033.150509T0234Z-150509T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
934 PM CDT FRI MAY 8 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN COOKE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1230 AM CDT
    
* AT 934 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MUENSTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3389 9718 3386 9717 3384 9717 3381 9721
      3375 9718 3343 9733 3344 9749 3391 9748
      3392 9748 3389 9745 3383 9746 3382 9738
      3388 9733 3386 9733 3389 9731 3386 9726
      3390 9725 3392 9721

$$

75
2 follow-up statements
305 
WGUS74 KFWD 090459
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1159 PM CDT FRI MAY 8 2015

TXC097-090530-
/O.CON.KFWD.FF.W.0033.000000T0000Z-150509T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COOKE TX-
1159 PM CDT FRI MAY 8 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
WESTERN COOKE COUNTY...

AT 1157 PM CDT...DOPPLER RADAR INDICATED THE HEAVY RAIN HAS MOVED 
OUT OF THE WARNING AREA. HOWEVER...HIGH WATER AND FLOODED 
STREAMS...CREEKS AND LOW LYING AREAS WILL REMAIN A PROBLEM FOR A 
WHILE.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MUENSTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3389 9718 3386 9717 3384 9717 3381 9721
      3375 9718 3343 9733 3344 9749 3391 9748
      3392 9748 3389 9745 3383 9746 3382 9738
      3388 9733 3386 9733 3389 9731 3386 9726
      3390 9725 3392 9721

$$

75
490 
WGUS74 KFWD 090526
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1226 AM CDT SAT MAY 9 2015

TXC097-090531-
/O.EXP.KFWD.FF.W.0033.000000T0000Z-150509T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COOKE TX-
1226 AM CDT SAT MAY 9 2015

...THE FLASH FLOOD WARNING FOR WESTERN COOKE COUNTY WILL EXPIRE AT
1230 AM CDT...

SOME MODERATE RAIN WILL CONTINUE TO FALL ACROSS PORTIONS OF WARNING 
AREA THROUGH 130 AM...BUT ADDITIONAL FLASH FLOODING IS NOT EXPECTED. 
HOWEVER...RESIDUAL HIGH WATER...FULL STREAMS AND CREEKS WILL 
CONTINUE FOR A WHILE BEFORE RECEDING.
 
PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 3389 9718 3386 9717 3384 9717 3381 9721
      3375 9718 3343 9733 3344 9749 3391 9748
      3392 9748 3389 9745 3383 9746 3382 9738
      3388 9733 3386 9733 3389 9731 3386 9726
      3390 9725 3392 9721

$$

75

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 8, 9:31 PM CDT, 3 minutes earlier.

Area forecast discussion, May 8, 9:31 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
931 PM CDT FRI MAY 8 2015

.UPDATE...

BUSY NIGHT WITH SEVERE THUNDERSTORMS AND FLASH FLOODING. HAVE
ADJUSTED POPS TO BETTER MATCH WHERE CURRENT AND EXPECTED
CONVECTION WILL OCCUR THROUGH THE OVERNIGHT HOURS. HAVE ADDED
YOUNG AND PALO PINTO COUNTIES TO THE FLASH FLOOD WATCH AREA
THROUGH LATE TONIGHT. KFWS 88D VAD PROFILE AND EVENING FWD
SOUNDING CONTINUES TO SHOW DEEP SOUTHERLY TRANSPORT OF RICH
MOISTURE OVER THE REGION...THUS STRONG STORMS WITH HEAVY RAIN
SHOULD CONTINUE THROUGH MIDNIGHT...THEN MOSTLY MODERATE RAIN AND
SOME CONVECTION LATE TONIGHT THROUGH SATURDAY MORNING AS SHORT
WAVE LIFT WEAKENS.

WILL BE WORKING TORNADO WATCH 146 THE REST OF THE SHIFT AND MAY
PULL COUNTIES IF THE THREAT WANES BEFORE IT EXPIRES AT 3 AM.
OTHERWISE...THE TORNADO THREAT IS WANING BUT THE SEVERE HAIL
THREAT...AND MAYBE A WIND THREAT...WILL CONTINUE WEST OF THE
METROPLEX A FEW MORE HOURS. IF THE WEST END OF THE STORMS LAYS
DOWN WEST TO EAST ALONG/NORTH I-20...THEN THE FLASH FLOOD THREAT
WOULD INCREASE GOING THROUGH MIDNIGHT.   75

&&

.AVIATION...
/ISSUED 700 PM CDT FRI MAY 8 2015/
/00Z TAFS/

CONCERNS CONTINUE REGARDING CONVECTIVE TIMING AND MAIN WINDOW FOR
TSRA ACROSS DFW METRO TERMINALS. IN ADDITION...THE CONVECTION IS
MAKING TIMING MVFR CIGS BACK INTO THE REGION DIFFICULT DUE TO
MIXING FROM STORMS. A LITTLE PATCHY HIGH MVFR WAS AROUND
KGKY...HOWEVER WE EXPECT VFR CIGS TO PREVAIL TO 04Z-05Z WITH MVFR
CIGS PREVAILING UNTIL AFTER 18Z SATURDAY. INFLOW INTO STORMS TO
THE NORTHWEST HAVE RESULTED IN GUSTY SE WINDS AROUND 15
KTS...THOUGH GUSTS SHOULD SETTLE BY 02Z-03Z UNTIL THUNDERSTORMS
ARRIVE. WE WILL HAVE A BETTER WINDOW FOR THE TEMPO GROUP FOR
STORMS AS THE SYSTEM EVOLVES...AS EVEN HIGH RES MODELS HAVE
STRUGGLED WITH CONVECTIVE EVOLUTION AND TIMING THE PAST SEVERAL
DAYS. OVERNIGHT AND SATURDAY MORNING...WILL CARRY SOME -RA/-SHRA
WITH VCTS REMAINING...AS MID LEVEL LAPSE RATES REMAIN HIGH.

OTHERWISE...AFTERNOON COMPLEX OF STORMS NEAR WACO HAS MOVED
NORTHEAST OF THE TERMINAL. VFR HIGH CIGS SHOULD LAST TIL 02Z-03Z
AT WHICH TIME MVFR CIGS RETURN WITH THE LLJ INCREASING ACROSS THE
AREA. ELEVATED -RA/-SHRA AND VCTS WILL RETURN DURING THE LATER
OVERNIGHT HOURS AND SATURDAY MORNING AS A SHORTWAVE MOVES ACROSS.

05/

&&

.PREV DISCUSSION... /ISSUED 349 PM CDT FRI MAY 8 2015/
THE ATMOSPHERE ACROSS NORTH TEXAS THIS AFTERNOON WAS MOIST AND
UNSTABLE AS PER THE 18Z FWD SOUNDING. THIS SOUNDING ALSO INDICATED
THAT A CAP OF WARM AIR WAS STILL IN PLACE ACROSS THE REGION. WE
EXPECT THE CAP TO BREAK IN THE NEXT FEW HOURS WITH SOME ADDITIONAL
SURFACE HEATING. SCATTERED STORMS SHOULD DEVELOP THROUGH THE
EVENING AS A SHORT WAVE EMBEDDED IN SOUTHWEST FLOW ALOFT
TRANSLATES ACROSS THE REGION. WE ALSO EXPECT STORMS ACROSS WEST
TEXAS TO BUILD SOUTHWARD IN A LINE AS THE MOVE NORTHEAST. THESE
STORMS WILL HAVE A POTENTIAL TO IMPACT THE NORTHWEST ZONES
THROUGH THE EVENING. ALL STORMS THAT DEVELOP THIS AFTERNOON AND
TONIGHT WILL HAVE A POTENTIAL TO BECOME SEVERE. THERE IS ALSO A
THREAT FOR TORNADOES THIS AFTERNOON/EVENING...ESPECIALLY ACROSS
THE NORTHWEST ZONES WHERE LOW LEVEL SHEAR IS MOST FAVORABLE. ALL
STORMS WILL ALSO BE EFFICIENT RAIN MAKERS AND MAY PRODUCE SOME
FLOODING...ESPECIALLY ACROSS THE NORTHERN ZONES WHERE HEAVY RAIN
FELL ON THURSDAY. THEREFORE...WE WILL KEEP THE FLASH FLOOD WATCH
IN EFFECT THROUGH THE OVERNIGHT HOURS TONIGHT.

THE UPPER LOW THAT IS CURRENT LOCATED OVER SOUTHERN CALIFORNIA
WILL MOVE EAST TO THE FOUR CORNERS REGION BY SATURDAY MORNING.
NORTH TEXAS MAY INITIALLY START OUT THE MORNING WITH LARGE SCALE
SUBSIDENCE BEHIND THE EXITING SHORT WAVE. HOWEVER...THE ATMOSPHERE
SHOULD RECOVER THROUGH THE DAY AND ADDITIONAL SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP. STORMS ON SATURDAY WILL
ALSO HAVE THE POTENTIAL TO BECOME SEVERE DUE TO REMAINING MOISTURE...
INSTABILITY AND SHEAR. IT IS DIFFICULT TO SAY WHERE THE BEST
STORM COVERAGE WILL BE ON SATURDAY SINCE IT WILL LARGELY HINGE ON
WHAT HAPPENS OVERNIGHT TONIGHT. HOWEVER...THE BEST LARGE SCALE
FORCING AND INSTABILITY SHOULD RESIDE ACROSS THE NORTHWEST HALF OF
THE CWA.

THE UPPER LOW IS PROGGED TO LIFT ACROSS THE CENTRAL AND NORTHERN
HIGH PLAINS SATURDAY NIGHT AND SUNDAY WHICH WILL ALLOW A PRE-
FRONTAL TROUGH AND COLD FRONT TO ENTER INTO THE STATE. THE SURFACE
TROUGH/DRY LINE SHOULD MOVE INTO THE WESTERN ZONES DURING THE DAY
SUNDAY AND BECOME A FOCUS FOR SHOWERS AND THUNDERSTORMS. STORMS
SHOULD BECOME ORIENTED ALONG THIS SURFACE BOUNDARY AND HAVE A GOOD
POTENTIAL TO PRODUCE HEAVY RAINFALL. SEVERE STORMS WILL ALSO BE
POSSIBLE. WE WILL ALLOW LATER SHIFTS TO ASSESS THE NEED FOR A
FLASH FLOOD WATCH FOR SUNDAY BASED ON WHERE THE HEAVIEST RAINFALL
OCCURS TONIGHT AND SATURDAY.

THE UPPER LEVEL TROUGH AXIS SHOULD FINALLY MOVE EAST OF THE REGION
SUNDAY NIGHT/MONDAY AND ALLOW A COLD FRONT TO MOVE THROUGH NORTH
TEXAS. RAIN CHANCES WILL DECREASE FROM NORTH TO SOUTH THROUGH THE
DAY MONDAY AS DRIER AIR WORKS IN FROM THE CENTRAL PLAINS.

MODELS CONTINUE TO STALL THE COLD FRONT ACROSS THE HILL COUNTRY
MONDAY NIGHT AND LEAVE IT NEARLY STATIONARY THROUGH TUESDAY. LIFT
OVER THE FRONT WILL KEEP SOME GOOD RAIN/STORM CHANCES IN THE
SOUTHERN ZONES MONDAY NIGHT THROUGH TUESDAY NIGHT. THE FRONT IS
PROGGED TO LIFT NORTHWEST ON WEDNESDAY IN RESPONSE TO ANOTHER
DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. THIS SYSTEM SHOULD
BRING ADDITIONAL SHOWER AND THUNDERSTORM CHANCES TO NORTH TEXAS
THROUGH THE END OF THE WEEK.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  70  81  70  82  65 /  60  60  60  80  70
WACO, TX              70  83  69  81  67 /  40  50  50  70  70
PARIS, TX             69  79  70  80  65 /  60  50  60  80  70
DENTON, TX            69  78  69  77  59 /  70  60  60  80  70
MCKINNEY, TX          70  80  68  82  64 /  60  60  60  80  70
DALLAS, TX            72  80  71  82  67 /  60  60  60  80  70
TERRELL, TX           71  81  70  84  69 /  50  50  60  80  70
CORSICANA, TX         71  83  72  83  68 /  40  40  40  70  70
TEMPLE, TX            71  84  71  83  70 /  40  40  40  70  70
MINERAL WELLS, TX     68  81  70  78  61 /  80  60  60  70  60

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 5 AM CDT SATURDAY FOR TXZ091>095-100>104-
115-116.

AREAL FLOOD ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR TXZ145-159-
161.

&&

/75
Hazardous weather outlook, May 8, 3:44 PM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
344 PM CDT FRI MAY 8 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
344 PM CDT FRI MAY 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING
ACROSS MUCH OF NORTH TEXAS. SEVERE WEATHER WILL BE POSSIBLE.
LARGE HAIL...DAMAGING WINDS...FLASH FLOODING...AND ISOLATED
TORNADOES ARE THE THREATS.

THE GREATEST THREAT FOR FLASH FLOODING WILL CONTINUE TO BE ALONG
AND NORTH OF I-20 TO THE RED RIVER WHERE GROUNDS ARE ALREADY
SATURATED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
SATURDAY THROUGH THURSDAY WITH THE BEST CHANCES FOR SEVERE
THUNDERSTORMS OCCURRING ON SATURDAY AND SUNDAY.

SEVERE WEATHER IS EXPECTED BOTH SATURDAY AND SUNDAY ACROSS MUCH OF
NORTH TEXAS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION...FLASH
FLOODING WILL ALSO BE POSSIBLE DURING THIS TIME.

SEVERE WEATHER CHANCES DIMINISH HEADED INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ACROSS NORTH AND CENTRAL TEXAS
THIS AFTERNOON AND EVENING.

JLDUNN

In the hours before

Special weather statement, May 8, 6:24 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT FRI MAY 8 2015

TXZ145-090015-
HILL TX-
624 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR HILL COUNTY UNTIL 715 PM CDT...

AT 623 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG WINDS OVER HILL
COUNTY. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
HILLSBORO...WHITNEY...ITASCA...HUBBARD...BLUM...COVINGTON...BYNUM...
CARL'S CORNER...ABBOTT...MOUNT CALM...MALONE...PENELOPE AND AQUILLA.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 355 AND 369.
 INTERSTATE 35W BETWEEN MILE MARKERS 1 AND 13.
 INTERSTATE 35E BETWEEN MILE MARKERS 371 AND 378.

LAT...LON 3171 9693 3186 9704 3178 9723 3214 9749
      3215 9747 3217 9746 3226 9708 3206 9694
      3206 9692 3182 9672
TIME...MOT...LOC 2323Z 195DEG 17KT 3197 9704

JLDUNN
Special weather statement, May 8, 6:44 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
644 PM CDT FRI MAY 8 2015

TXZ092>094-090030-
GRAYSON TX-COOKE TX-FANNIN TX-
644 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON...EASTERN COOKE AND
NORTHWESTERN FANNIN COUNTIES UNTIL 730 PM CDT...

AT 643 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WHITEWRIGHT TO 8 MILES
NORTH OF SANGER...AND MOVING NORTHEAST AT 40 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...GAINESVILLE...BONHAM...WHITESBORO...VAN
ALSTYNE...HOWE...POTTSBORO...COLLINSVILLE...WHITEWRIGHT...GUNTER...
BELLS...TOM BEAN...SAVOY...ECTOR...CALLISBURG...KNOLLWOOD...
RAVENNA...DORCHESTER AND LAKE KIOWA.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 484 AND 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3396 9691 3382 9676 3392 9667 3390 9659
      3385 9663 3378 9643 3369 9635 3377 9629
      3375 9619 3384 9615 3384 9606 3343 9634
      3345 9729 3373 9717 3372 9716 3373 9709
      3382 9705 3385 9709 3385 9701 3396 9698
TIME...MOT...LOC 2343Z 205DEG 36KT 3347 9641 3349 9719

JLDUNN
Special weather statement, May 8, 6:47 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 PM CDT FRI MAY 8 2015

TXZ094-095-090030-
LAMAR TX-FANNIN TX-
647 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAMAR AND
NORTHEASTERN FANNIN COUNTIES UNTIL 730 PM CDT...

AT 647 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HONEY GROVE...OR 18 MILES WEST OF PARIS...MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HONEY GROVE...DODD CITY AND WINDOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3393 9556 3387 9555 3349 9578 3356 9617
      3388 9592 3384 9583 3386 9581 3384 9577
      3385 9576 3388 9576 3390 9575 3388 9570
      3391 9566 3391 9564 3394 9560
TIME...MOT...LOC 2347Z 206DEG 26KT 3366 9586

JLDUNN
Local storm report, May 8, 7:46 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
746 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     TSTM WND GST     BOWIE                   33.57N  97.85W
05/08/2015  M66 MPH          MONTAGUE           TX   ASOS

            66 MPH WIND GUST MEASURED BY THE BOWIE, TX AUTOMATED
            WEATHER OBSERVATION SYSTEM
Local storm report, May 8, 8:02 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
802 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             8 W GRAHAM              33.10N  98.74W
05/08/2015  E1.75 INCH       YOUNG              TX   EMERGENCY MNGR

            GLF BALL HAIL 8 W OF GRAHAM ON FM 3109
Local storm report, May 8, 9:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
924 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     HAIL             3 NW BRECKENRIDGE       32.78N  98.94W
05/08/2015  E1.50 INCH       STEPHENS           TX   EMERGENCY MNGR

            PING PONG SIZE HAIL ON THE EAST SIDE OF HUBBARD CREEK
            LAKE.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:05 PM CDTFlash Flood WarningFWDFannin, Lamar3 hr
May 8, 7:05 PM CDTTornado WarningFWDYoung43 min
May 8, 7:06 PM CDTSevere Thunderstorm WarningFWDJack39 min
May 8, 7:10 PM CDTTornado WarningFWDMontague50 min
May 8, 7:17 PM CDTSevere Thunderstorm WarningFWDStephens, Young58 min
May 8, 7:30 PM CDTSevere Thunderstorm WarningFWDMontague60 min
May 8, 7:38 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Henderson, Navarro3 hr
May 8, 7:44 PM CDTFlash Flood WarningFWDYoung3 hr
May 8, 7:48 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young57 min
May 8, 7:54 PM CDTTornado WarningFWDMontague15 min
May 8, 8:28 PM CDTSevere Thunderstorm WarningFWDMontague47 min
May 8, 8:35 PM CDTSevere Thunderstorm WarningFWDCooke55 min
May 8, 8:46 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young59 min
May 8, 8:49 PM CDTFlash Flood WarningFWDStephens3 hr
May 8, 9:43 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens, Young62 min
May 8, 9:57 PM CDTSpecial Weather StatementFWDWise48 min
May 8, 10:07 PM CDTAreal Flood WarningFWDMontague3 hr
May 8, 10:25 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young26 min
May 8, 10:32 PM CDTAreal Flood WarningFWDCooke3 hr
May 8, 10:33 PM CDTSevere Thunderstorm WarningFWDGrayson42 min
May 8, 10:36 PM CDTAreal Flood WarningFWDYoung3 hr
May 8, 10:43 PM CDTSevere Thunderstorm WarningFWDStephens62 min
May 8, 11:43 PM CDTSevere Thunderstorm WarningFWDStephens47 min
May 8, 11:47 PM CDTSpecial Weather StatementFWDLamar43 min
May 8, 11:49 PM CDTFlash Flood WarningFWDStephens3 hr
May 9, 12:14 AM CDTSevere Thunderstorm WarningFWDPalo Pinto39 min
May 9, 3:08 AM CDTAreal Flood WarningFWDStephens6 hr
May 9, 5:46 AM CDTSpecial Weather StatementFWDYoung44 min
May 9, 6:30 AM CDTSevere Thunderstorm WarningFWDYoung35 min
May 9, 6:43 AM CDTSpecial Weather StatementFWDJack47 min
May 9, 6:54 AM CDTSevere Thunderstorm WarningFWDJack50 min
May 9, 7:37 AM CDTSpecial Weather StatementFWDMontague38 min
May 9, 8:09 AM CDTSpecial Weather StatementFWDMontague51 min
May 9, 8:33 AM CDTAreal Flood AdvisoryFWDMontague3 hr
May 9, 8:37 AM CDTRiver Flood WarningFWDHunt44 hr
May 9, 9:07 AM CDTSpecial Weather StatementFWDWise23 min
May 9, 9:14 AM CDTAreal Flood AdvisoryFWDWise2 hr
May 9, 9:20 AM CDTRiver Flood WarningFWDYoung28 hr
May 9, 9:37 AM CDTRiver Flood WarningFWDDallas27 hr
May 9, 9:37 AM CDTRiver Flood WarningFWDCollin3 days
May 9, 9:37 AM CDTRiver Flood WarningFWDHenderson, Navarro5 days
May 9, 9:49 AM CDTSpecial Weather StatementFWDDenton41 min
May 9, 10:06 AM CDTAreal Flood AdvisoryFWDCooke, Denton114 min
May 9, 10:23 AM CDTSpecial Weather StatementFWDCollin, Denton, Grayson67 min
May 9, 10:26 AM CDTFlash Flood WarningFWDCollin, Cooke, Denton, Grayson6 hr
May 9, 10:31 AM CDTAreal Flood WarningFWDWise119 min
May 9, 11:44 AM CDTSpecial Weather StatementFWDFannin61 min
May 9, 12:11 PM CDTFlash Flood WarningFWDFannin3 hr
May 9, 12:19 PM CDTSpecial Weather StatementFWDFannin, Lamar41 min
May 9, 12:25 PM CDTAreal Flood WarningFWDWise3 hr
May 9, 12:45 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar45 min
May 9, 1:19 PM CDTSpecial Weather StatementFWDGrayson26 min
May 9, 1:41 PM CDTSpecial Weather StatementFWDGrayson34 min
May 9, 1:49 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar56 min
May 9, 2:06 PM CDTSpecial Weather StatementFWDGrayson39 min
May 9, 2:35 PM CDTAreal Flood AdvisoryFWDLamar115 min
May 9, 3:14 PM CDTAreal Flood WarningFWDFannin3 hr
May 9, 3:18 PM CDTAreal Flood AdvisoryFWDWise117 min
May 9, 3:22 PM CDTRiver Flood WarningFWDCollin51 hr
May 9, 3:22 PM CDTRiver Flood WarningFWDDenton17 hr
May 9, 3:44 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens61 min
May 9, 4:26 PM CDTAreal Flood WarningFWDLamar3 hr
May 9, 4:28 PM CDTTornado WarningFWDEastland47 min
May 9, 4:34 PM CDTAreal Flood WarningFWDCollin, Denton3 hr
May 9, 4:41 PM CDTSevere Thunderstorm WarningFWDYoung64 min
May 9, 4:41 PM CDTSevere Thunderstorm WarningFWDEastland64 min
May 9, 4:46 PM CDTTornado Warning Tornado observedFWDEastland29 min
May 9, 4:47 PM CDTSpecial Weather StatementFWDCooke43 min
May 9, 4:55 PM CDTTornado Warning Tornado observedFWDCooke35 min
May 9, 5:20 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson55 min
May 9, 5:28 PM CDTTornado WarningFWDDelta, Hopkins, Lamar20 min
May 9, 5:39 PM CDTFlash Flood WarningFWDEastland6 hr
May 9, 5:42 PM CDTSevere Thunderstorm WarningFWDYoung63 min
May 9, 5:42 PM CDTTornado WarningFWDEastland33 min
May 9, 5:42 PM CDTTornado WarningFWDCooke22 min
May 9, 5:44 PM CDTSevere Thunderstorm WarningFWDEastland61 min
May 9, 5:58 PM CDTTornado WarningFWDYoung32 min
May 9, 5:59 PM CDTFlash Flood WarningFWDYoung2 hr
May 9, 6:06 PM CDTTornado WarningFWDGrayson24 min
May 9, 6:09 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto66 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.